# SDR DALA2023082206841

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 81,328 hours, 30,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:204, EMERGENCY TRACK LIGHTNING DAMAGED AT 3R LAV. CORRECTIVE ACTION: REPLACED LENS ASSY PER B757 AMM 33-51. OPS CHECK GOOD. (2926961)
